The Michigan Mathematical Journal

Transition graphs and the star-height of regular events.

L. C. Eggan

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 10, Issue 4 (1963), 385-397.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1028998975

Mathematical Reviews number (MathSciNet)
MR0157840

Zentralblatt MATH identifier
0173.01504

Digital Object Identifier
doi:10.1307/mmj/1028998975

Subjects
Primary: 94.40

Citation

Eggan, L. C. Transition graphs and the star-height of regular events. The Michigan Mathematical Journal 10 (1963), no. 4, 385--397. doi:10.1307/mmj/1028998975. http://projecteuclid.org/euclid.mmj/1028998975.


Export citation